# SDR UPS02438755

- Difficulty date: July 3, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 72,032 hours, 16,183 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: #3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPC NR 3 NACELLE STRUT REAR ENGINE MOUNT BULKHEAD CRACK REVEALED AT O/B FWD & AFT WEB AREA APPROX AT 5 O'CLOCK POSTION.  NR 3 NACELLE STRUT REAR ENGINE MOUNT BULKHEAD CRACKED AREA REPAIRED PER HX RS R-54-53-34827 WITH REPAIR KIT INSTALLED PER REPAIR DWG 65B07 582 SHT 8.
